# SDR SWAA2024050873864

- Difficulty date: April 11, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 58,259 hours, 35,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 321 Lbl 46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD CABIN BS321 LBL46 WL208.<[01] REMOVED AND REPLACED INTERCOSTAL AT FWD CABIN BS312-BS328 LBL46 WL208 I.A.W SRM 51-40-02-0G-0 AND DWG 141A5400.
